The Algebraic nature of the elementary theory of PRC fields.
Manuscripta mathematica, Tome 60 (1988) no. 2, pp. 463-476
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rational point, elementary theory of algebraic PAC fields, maximal PRC fields, absolute Galois group
@article{MM2_1988__60_2_155293,
author = {Moshe Jarden},
title = {The {Algebraic} nature of the elementary theory of {PRC} fields.},
journal = {Manuscripta mathematica},
pages = {463--476},
year = {1988},
volume = {60},
number = {2},
zbl = {0675.12016},
url = {http://geodesic.mathdoc.fr/item/MM2_1988__60_2_155293/}
}
Moshe Jarden. The Algebraic nature of the elementary theory of PRC fields.. Manuscripta mathematica, Tome 60 (1988) no. 2, pp. 463-476. http://geodesic.mathdoc.fr/item/MM2_1988__60_2_155293/